Korea Half Day Tours

Morning City Tour $75 (Min.1 pax) 

Itinerary:

Hotel - Jogyesa Temple - Cheonggyecheon Stream - The Presidential Blue House (pass by) - The Royal Guards Changing Ceremony - Gyeongbokgung Palace (Tue: Deoksugung Palace) - National Folk Museum - Drop off at Myeongdong shopping area

Depart:       Daily at 9:00am

Duration:    9:00am~12:30pm (3.5 hours)

 



Special Morning Tour $75
 (Min.2 pax) 

Itinerary:

Hotel - Seoul Tower - Changdeok Palace & Huwon - Dongdaemun Market - Ginseng Shopping Centre - Itaewon Shopping Area

Depart:       Daily at 9:00am

Duration:    4 hours


 

World Cultural Heritage Tour $75 (Min.2 pax)

Itinerary:

Hotel - Changdeok Palace & Huwon - Jongmyo Royal Shrine - Ginseng Shopping Centre - Itaewon Shopping Area

Depart:       Daily at 9:00am

Duration:    4 hours


    

Good Morning Seoul Tour $75 (Min.1 pax) 

Itinerary:

Hotel - JogyeBuddist Temple - Blud House - Guard Changing Ceremony & Gyeongbok Palace - National Folk Museum - Korean Ginseng centre or Amethyst Factory - drop off at Itaewon shopping area

Depart:       Daily at 9:00am

Duration:    9:00am~12:30pm (3.5 hours)


 

Seoul Tower Tour $105 (Min.2 pax) 

Itinerary:

Hotel - Namsangol Hanok Village - N Seoul Tower - Ginseng centre - Cheonggye Stream - drop off at Myeongdong shopping area

You will have a good chance to see the entire view of Seoul by standing at the observatory of N Seoul Tower. And you will also visit the Korean Traditional Village which attracts a lot of the tourist with the traditional and unique stuffs. 

Depart:       9:00am or 1:00pm

Duration:    9:00am~12:30pm (3.5 hours); or

                    1:00pm~5:00pm (4 hours)


 

Kimchi Cooking Tour $145 (Min. 2 pax) 

Itinerary:

Hotel - Making Kimchi - Korean Costume Dress - Traditional Village (pass by) - Ginseng centre - drop off at Myeongdong shopping area

Participants can learn how to make Kimchi including how to wear the Korean traditional custume Hanbok, the way of drinking tea, bowing, etc. 

Depart:       9:00am

Duration:    9:00am~12:30pm (3.5 hours)


 

Tae Kwon Do Tour $180 (Min. 2 pax) 

Itinerary:

Hotel - The etiquette of Taekwondo - Taekwondo demonstration by masters - Tae Kwon do - The basic motions of Taekwondo - Board breaking - The completion ceremony of the course (Uniform & Certificate) - Hotel

The certificate for achivement of Taekwondo will be offered as well as Taekwondo uniform at the end of the tour.

Depart:       Daily at 9:00am

Duration:    4.5 hours



Afternoon City Tour $105
 (Min. 2 pax) 

Itinerary:

Hotel - Namsangol Hanok Village (Monday: Bukchon Hanok Village) - N Seoul Tower Observatory - Namdaemun Market - Hotel

Depart:       1:00pm

Duration:    1:00pm~5:30pm (4.5 hours)


     

Good Afternoon Seoul Tour $80 (Min. 1 pax) 

 

Itinerary:

Hotel - JogyeBuddist Temple - Blue House - Guard Changing Ceremony & Gyeongbok Palace - National Folk Museum - Korean Ginseng centre or Amethyst Factory - drop off at Itaewon shopping area

Depart:       Daily at 1:00pm

Duration:    1:00pm~5:00pm (4 hours)

 


 

Changdeokgung Palace Tour $80 (Min. 1 pax) 

Image result for changdeokgung palace

Itinerary:

Hotel - Changdeokgung Palace - Secret Garden (UNESCO World Heritage) - Insadong Antique Alley - Hotel

Depart:       1:00pm (daily except Monday)

Duration:    1:00pm~5:30pm (4.5 hours)

 


  

Afternoon Korean Folk Village Tour $105 (Min.2 pax) 

Itinerary:

Hotel - Korean Folk Village - Hotel

Korean Folk Village is an open-air folk museum. Traditional Korean houses with thatched roofs, a herb shop, a pottery kiln, a bamboo craft shop and traditional style open market are the main attraction in the village. Also various Korean traditional foods are available at the restaurant in the market.

Depart:       1:00pm

Duration:    1:00pm~5:30pm (4.5 hours)


 

Cheonggye Stream Tour $105 (Min. 2 pax) 

Itinerary:

Hotel - Cheonggye River (Pass by) - Namsan Hanok Village (Insadong on Tue) - Ginseng Center / Amethyst Factory - Hotel

Cheonggye Stream had been closed due to the development of city. However, this river was reborn in October, 2005, as our resting place. And also you will visit the Korean Traditional Village called "Hanok Village and Namdaemun Market in Namsan area.

Depart:       Daily at 1:00pm

Duration:    4 hours


 

Gangnam Han River Cruise Tour $155 (Min. 2 pax) 

Itinerary:

Hotel - Cheonggye River (Pass by) - Namsan Hanok Village (Insadong on Tue) - Ginseng Center / Amethyst Factory - Hotel

Cheonggye Stream had been closed due to the development of city. However, this river was reborn in October, 2005, as our resting place. And also you will visit the Korean Traditional Village called "Hanok Village and Namdaemun Market in Namsan area.

Depart:       Daily at 1:00pm

Duration:    4 hours


     

Korea House Culture Night Tour $215 (Min. 2 pax) 

Time: 5:30PM ~ 8PM

Itinerary:

Hotel - Seoul Tower - Korea House - Buffet Dinner - Korea Folklore Dance Performance - Hotel 


DMZ (THE 3RD TUNNEL) MORNING TOUR  

1. D.M.Z. Tour $90 (Min. 1 pax) 

Itinerary:

Hotel - Transfer to D.M.Z. - Imjingak Park - Bridge of Freedom (pass by) - DMZ Theater & Exhibition Hall  - The 3rd Infiltration Tunnel - Dora Observation & Station - Unification Village (pass by) - Drop off at Myeongdong Shopping Area

Depart:       Daily at 8:00am (except Mondays & Public Holidays)

Duration:    5.5hours (8:00am ~ 13:30pm)

 


To Book or Enquire

Please call us now on +612 9267 1308.
Toll Free:
1300 TAIPEI (1300 824 734)

Alternatively, you can enquire with us by clicking the button below.

 

 

Click here for printable itinerary

Blue House

Itaewon Shopping Street

Korea Ginseng Outlet

Secret Garden

Dongdaemun Market

D.M.Z. Tour

 

Korea Culture House

Folklore Performance

Seoul Tower

Dado (Tea Ceremony)

Freedom Bridge

Hanbok (Korean Traditional Wear)

Nami Island